zachs107

320d

I was diagnosed with adhd at 6 and have been on meds most of my life. I'm on concerts but sometimes my meds make me get distracted and hyperfocus on the wrong thing and get now rol done. Then of course there's the come down and nauseau which is a nightmare. anyone have any tips on managing this?

Nausea and Vomiting

Attention-Deficit Disorder

View all
  • akaforrest

    320d

    I had to learn to force myself to eat on a timer. I set an alarm on my phone at 7:00 12:00 and 5:00 and made sure I ate something at those hours. It helped my body deal with coming down.

  • Alxies

    319d

    Yes. I experienced the same problem in my younger years at school. It's not always about managing the medicine, consider whether the symptoms are worth it for the results. You don't adjust your lifestyle for medicine, it could be dangerous and lead to other issues. In my desperate search for a solution, where my parents were controlling my medicine and not hearing my input, I stopped eating all together at school and my mental health had been degrading because I thought it was my fault it wasn't working.

  • Alxies

    319d

    I guess, TLDR, maybe it isn't the medicine that's best for you.

  • Chirp

    319d

    Try a new med! I stopped being able to eat on Strattera, but my appetite is not affected by Ritalin and Adderall. Sometimes a change in meds can provide the same perks, without unhealthy side effects. If you're on IRs, they tend to have a worse come down, since they pack a more immediate punch. I highly recommend chatting with your doc about getting on something different

  • lydi88

    318d

    weed works for the comedown for me! and you have to remind ur self to hyperfocus on the right things. trust me i know the struggle lol i just repotted all of my plants and it’s 4am

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.